MathSciNet Relay Station
MathSciNet bibliographic data
MR2178218 (2006g:34078) 34C15 (34B30 34C25)
Qian, Dingbian; Torres, Pedro J. Periodic motions of linear impact oscillators via the successor map. SIAM J. Math. Anal. 36 (2005), no. 6, 1707–1725.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement